# SDR SWIA202503170103

- Difficulty date: January 3, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0440LH WING, SLAT TRAK CANISTER BRACKET 1-3 IS CRACKED.  FLAGGED     (C-CHECK RO 3/14/2025)    REPAIRED THE LH WING SLAT TRACK CANNISTER BRACKET AT SLAT TRACK 1-3 REF REO 670-57-42-577 REV -- 2016-12-02. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD
